# SDR AWXA200400290

- Difficulty date: February 23, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK A .375 INCH CRACK WAS FOUND IN STRINGER 16 LT AT BS 500C+4, FORWARD OF LEADING EDGE LIGHT.  MAINTENANCE CUT OUT DAMAGE ON STRINGER 16 LT AND REMOVED STRINGER TIE CLIP AT BS 500C+4; FABRICATED A REPAIR CHANNEL, FILLER, AND NEW REPLACEMENT STRINGER TIE CLIP; INSTALLED REPAIR PARTS IAW AWA ER 03-5331-04073-ES1.
